# SDR AALA202211141157

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 70,812 hours, 32,436 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: False Indication
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN REPORTS FUEL RIGHT OUTER TRANSFER OPEN MESSAGE ON ECAM. MAINTENANCE REPLACED INTERCELL TRANSFER VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-15-00.
